NOTE ON NONUNIQUE SOLUTIONS FOR FLOW BETWEEN 2 INFINITE ROTATING-DISKS

被引:2
作者
RASMUSSEN, H [1 ]
机构
[1] TECH UNIV DENMARK, LAB APPL MATH PHYS, DK2800 LYNGBY, DENMARK
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK | 1973年 / 53卷 / 05期
关键词
D O I
10.1002/zamm.19730530408
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:273 / 274
页数:2
相关论文
共 8 条
[2]  
KELLER JB, 1968, BIFURCATION THEORY N
[3]   ON FLOW BETWEEN A ROTATING AND A STATIONARY DISK [J].
MELLOR, GL ;
CHAPPLE, PJ ;
STOKES, VK .
JOURNAL OF FLUID MECHANICS, 1968, 31 :95-&
[5]  
RASMUSSEN H, 1971, J AUSTRAL MATH SOC, V12, P483
[6]   ON THE FLOW BETWEEN 2 ROTATING COAXIAL DISKS [J].
STEWARTSON, K .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1953, 49 (02) :333-341
[8]  
Von Karman T., 1921, Z ANGEW MATH MECH, V1, P232